Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 278, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 21, 2012, 9:32 PM EDT for 4 counties in Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2012, 9:32 PM EDT (01:32 UTC)
- Expired
- Sep 21, 2012, 10:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Clark County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 9:32 PM EDT | TSTM WND DMG | Urbana, OH | AT LEAST FOUR TREES DOWN IN URBANA. STRUCTURAL DAMAGE TO A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 488 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
904 WUUS51 KILN 220132 SVRILN OHC021-023-097-159-220200- /O.NEW.KILN.SV.W.0278.120922T0132Z-120922T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 932 PM EDT FRI SEP 21 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MADISON COUNTY IN CENTRAL OHIO... SOUTHERN UNION COUNTY IN CENTRAL OHIO... EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO... NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO... * UNTIL 1000 PM EDT. * AT 931 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR URBANA... MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... MECHANICSBURG... MARYSVILLE... IN ADDITION...NEW MOOREFIELD...POWHATTAN...KENNARD...CATAWBA STATION...MUTUAL...CABLE...CATAWBA AND WOODSTOCK ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4025 8329 3996 8329 3999 8383 4017 8383 TIME...MOT...LOC 0132Z 268DEG 41KT 4010 8375 $$ ASL
1 follow-up statement
038 WWUS51 KILN 220142 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 942 PM EDT FRI SEP 21 2012 OHC021-023-097-159-220200- /O.CON.KILN.SV.W.0278.000000T0000Z-120922T0200Z/ CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH- 942 PM EDT FRI SEP 21 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHERN UNION AND NORTHERN MADISON COUNTIES IN CENTRAL OHIO... AND NORTHEASTERN CLARK AND EASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO... AT 940 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MUTUAL...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... MECHANICSBURG AND MARYSVILLE. IN ADDITION...WOODSTOCK...STATE ROUTE 4 AT STATE ROUTE 161... ROSEDALE...MILFORD CENTER...STATE ROUTE 29 AT STATE ROUTE 38... PLUMWOOD...CHUCKERY AND UNIONVILLE CENTER ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3999 8373 4019 8370 4025 8329 3996 8329 TIME...MOT...LOC 0143Z 268DEG 41KT 4010 8359 $$ ASL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 9:16 PM EDT, 16 minutes earlier.
Area forecast discussion, Sep 21, 9:16 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 916 PM EDT FRI SEP 21 2012 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL TRACK NORTHEAST THROUGH THE OHIO VALLEY TONIGHT. RAIN WILL OVERSPREAD THE REGION AHEAD OF THIS SYSTEM TONIGHT. THE LOW WILL TRACK NORTHEAST OF THE REGION ON SATURDAY WITH COLDER AIR MOVING IN FOR SATURDAY AND SUNDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE FA THIS EVENING AND INTO THE OVERNIGHT HOURS. THE SEVERE THREAT SHOULD DIMINISH AFTER MIDNIGHT WITH THUNDERSTORM ACTIVITY DECREASING AFTER THIS TIME AS WELL. MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR THE OVERNIGHT TIME FRAME. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... A STRONG S/W WILL SWING AROUND THE BASE OF A DEEP H5 LOW ON SATURDAY. THIS SHOULD HELP KICK OFF INSTABILITY SHOWERS ON SATURDAY. THE BEST CHANCE WILL BE ACROSS THE NRN HALF OF THE FA. AS THE ENERGY WORKS E...THE PCPN SHOULD END QUICKLY SATURDAY NIGHT. A LARGE CANADIAN HIGH...BEGINS TO BUILD IN SATURDAY NIGHT. 0C AIR AT H8 REACHES EXTREME NW OHIO BY SUNDAY MORNING...BUT WITH SOME NW FLOW AT THE SFC...LOWS SHOULD STAY MAINLY IN THE 40S. THE HIGH CONTINUES TO SETTLE IN SUNDAY INTO SUNDAY NIGHT. WITH THE COLD AIR ALOFT...CU SHOULD POP ON SUNDAY...WITH BETTER COVERAGE ACROSS THE N. MODELS TRY AND BRING THE CENTER OF THE HIGH DOWN ACROSS THE FA ON SUNDAY NIGHT. 0C AIR AT H8 SETTLES ACROSS THE FA SUNDAY NIGHT. EXPECT LOWS TO DROP INTO MID TO UPPER 40S. ADDED A MENTION FROST FOR SUNDAY NIGHT. WILL ADD A MENTION IN THE HWO OF FROST. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE COOLEST MORNING OF THE FORECAST WILL START OFF THE PERIOD UNDER CLEAR SKIES IN CLOSE PROXIMITY TO A SURFACE HIGH PRESSURE OVER KENTUCKY. HIGHS SHOULD BE A HANDFUL OF DEGREES WARMER THAN SUNDAY AS RETURN FLOW SETS UP AND SKIES REMAIN GENERALLY CLEAR. THIS PART OF THE FORECAST MAY NEED TO BE BUMPED UP IF FULL SUN IS EXPECTED. THE RETURN FLOW OVERNIGHT WILL NECESSITATE A SLIGHT CHANCE OF SHOWERS TOWARDS DAYBREAK TUESDAY DUE TO MOISTURE POOLING AHEAD OF THE NEXT COLD FRONT THAT IS SLATED TO CROSS THE REGION FROM NORTHWEST TO SOUTHEAST ON WEDNESDAY. INCREASED CHANCES OF RAIN WILL BE FOUND THROUGH EARLY THURSDAY AS THE FRONT STALLS ALONG THE OHIO RIVER WEDNESDAY NIGHT. HIGH PRESSURE BUILDING IN THE GREAT LAKES DURING THIS TIME FRAME WILL LIKELY PUSH THE MOISTURE AND ASSOCIATED RAIN CHANCES OUT QUICKER...BUT DIFFERING MODEL SOLUTIONS HAD ME LINGER POPS A LITTLE LONGER. CLOUD COVER AND THE NORTHERLY FLOW SUGGESTS A COOLER EXTENDED PERIOD AS WELL...DROPPED READINGS A LITTLE AND FEEL THE TREND WILL BE TO DROP THEM FURTHER AS TIME GOES ON. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TAF SITES TONIGHT. ALTHOUGH THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE TONIGHT SHOWERS WILL IMPACT ALL THE TAF SITES. MVFR TO IFR VSBYS WILL BE POSSIBLE WITH SOME OF THE HEAVIER RAIN. ADDED TSRA INTO ONLY KDAY AT THIS TIME HOWEVER THIS MAY HAVE TO BE ADDED IN AT ADDITIONAL TAF SITES IF THE AREA OF STORMS MAINTAINS ITS CURRENT STRENGTH. RAIN WILL TAPER OFF LATER TONIGHT. LOW LEVEL MOISTURE WILL BE PRESENT ACROSS THE AREA AND THEREFORE SOME MVFR CIGS AND VSBYS WILL BE POSSIBLE. CONDITIONS WILL IMPROVE TO VFR DURING THE DAY. WINDS WILL PICK UP AND BECOME GUSTY FOR THE AFTERNOON AND INTO THE EARLY EVENING HOURS ON SATURDAY WITH CU PRESENT ACROSS THE AREA. WINDS WILL BEGIN TO DECREASE AND SKIES WILL CLEAR OUT BY THE END OF THE TAF PERIOD. .OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...NOVAK SHORT TERM...SITES LONG TERM...FRANKS AVIATION...NOVAK
Hazardous weather outlook, Sep 21, 8:49 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 849 PM EDT FRI SEP 21 2012 INZ075-080-KYZ089>100-OHZ026-034-035-081-082-088-230100- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-ADAMS- PIKE-SCIOTO- 849 PM EDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER A GOOD PORTION OF THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...FROST DEVELOPMENT IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073-074-OHZ042>046-051>056-060>065-070>074- 077>080-230100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- 849 PM EDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING. THE MAIN TREATS ARE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER A GOOD PORTION OF THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...FROST DEVELOPMENT IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 21, 8:09 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT FRI SEP 21 2012
INZ050-058-059-066-OHZ042-043-051-060-070-220115-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-MIAMI OH-
PREBLE OH-SHELBY OH-
809 PM EDT FRI SEP 21 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SHELBY...
PREBLE...NORTHWESTERN MIAMI...DARKE...NORTHWESTERN BUTLER...WAYNE...
FAYETTE...NORTHERN FRANKLIN AND UNION COUNTIES THROUGH 915 PM EDT...
AT 803 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ROSE HILL TO GREENS FORK TO ANDERSONVILLE...MOVING
EAST AT 40 MPH.
WIND GUSTS FROM 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...RICHMOND...
NEW PARIS...GREENVILLE...NEW MADISON...LIBERTY...VERSAILLES...
ARCANUM...BRADFORD...WEST COLLEGE CORNER...EATON AND LEWISBURG.
ALSO...SPRINGERSVILLE...SPRING GROVE...NORTH STAR...PALESTINE...
MIDDLEBORO...ABINGTON...ALQUINA AND EVERTON ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3979 8531 3980 8523 4000 8521 4001 8482
4033 8481 4033 8422 3992 8449 3946 8472
3946 8530
SNYDERSpecial weather statement, Sep 21, 8:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 858 PM EDT FRI SEP 21 2012 INZ059-OHZ060-061-070-220145- UNION IN-BUTLER OH-MONTGOMERY OH-PREBLE OH- 858 PM EDT FRI SEP 21 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE...SOUTHWESTERN MONTGOMERY...NORTHERN BUTLER AND UNION COUNTIES THROUGH 945 PM EDT... AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LIBERTY... MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST COLLEGE CORNER... CAMDEN...GRATIS AND TRENTON. ALSO...SALEM...WITTS STATION...KITCHEL...COTTAGE GROVE...GOODWINS CORNER...COLLEGE CORNER...FAIRHAVEN AND MORNING SUN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3972 8438 3945 8441 3958 8503 3972 8501 SNYDER
Local storm report, Sep 21, 9:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL EATON 39.75N 84.63W
09/21/2012 M0.50 INCH PREBLE OH PUBLIC
&&
ANOVAKLocal storm report, Sep 21, 9:09 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 5 NNW RICHMOND 39.89N 84.93W
09/21/2012 WAYNE IN EMERGENCY MNGR
TWO TREES AND UTILITY POLES REPORTED DOWN NORTHWEST OF
RICHMOND
&&
SNYDERSpecial weather statement, Sep 21, 9:29 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT FRI SEP 21 2012
OHZ045-052>054-220215-
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
929 PM EDT FRI SEP 21 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN UNION...
NORTHERN MADISON...NORTHERN CLARK AND CHAMPAIGN COUNTIES THROUGH 1015
PM EDT...
AT 927 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF LIPPINCOTT TO SPRINGFIELD...MOVING
EAST AT 45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA...NORTH
LEWISBURG...MECHANICSBURG...CHOCTAW LAKE...LONDON...MARYSVILLE...
PLAIN CITY AND WEST JEFFERSON.
ALSO...BUCK CREEK STATE PARK...NEW MOOREFIELD...KENNARD...
POWHATTAN...HARMONY...MINGO...CATAWBA STATION AND CABLE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4025 8378 4023 8356 4024 8354 4024 8323
4005 8324 4004 8326 3997 8324 3981 8325
3989 8394 4025 8392 4025 8379
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 8:09 PM EDT | Special Weather Statement | ILN | Darke, Preble | 66 min |
| Sep 21, 8:30 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 32 min |
| Sep 21, 8:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Montgomery, Shelby | 37 min |
| Sep 21, 9:29 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 46 min |
| Sep 21, 9:43 PM EDT | Special Weather Statement | ILN | Greene, Montgomery | 47 min |
| Sep 21, 9:54 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 36 min |
| Sep 21, 10:06 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 39 min |
| Sep 21, 10:26 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 38 min |
| Sep 21, 10:43 PM EDT | Special Weather Statement | ILN | Madison | 47 min |
| Sep 21, 10:58 PM EDT | Special Weather Statement | ILN | Butler, Warren | 62 min |
| Sep 22, 4:34 PM EDT | Special Weather Statement | ILN | Franklin, Licking | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.